Compatible mapping and common fixed points.

Jungck, Gerald

International Journal of Mathematics and Mathematical Sciences (1986)

  • Volume: 9, page 771-779
  • ISSN: 0161-1712

How to cite

top

Jungck, Gerald. "Compatible mapping and common fixed points.." International Journal of Mathematics and Mathematical Sciences 9 (1986): 771-779. <http://eudml.org/doc/46151>.

@article{Jungck1986,
author = {Jungck, Gerald},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {common fixed point; complete metric spaces; compatibility" assumption},
language = {eng},
pages = {771-779},
publisher = {Hindawi Publishing Corporation, New York},
title = {Compatible mapping and common fixed points.},
url = {http://eudml.org/doc/46151},
volume = {9},
year = {1986},
}

TY - JOUR
AU - Jungck, Gerald
TI - Compatible mapping and common fixed points.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 1986
PB - Hindawi Publishing Corporation, New York
VL - 9
SP - 771
EP - 779
LA - eng
KW - common fixed point; complete metric spaces; compatibility" assumption
UR - http://eudml.org/doc/46151
ER -

Citations in EuDML Documents

top
  1. H. K. Pathak, Brian Fisher, A common fixed point theorem for compatible mappings on a normed vector space
  2. Abdolrahman Razani, Valdimir Rakočević, Zahraa Goodarzi, Non-self mappings in modular spaces and common fixed point theorems
  3. Hakima Bouhadjera, On common fixed point theorems for three and four self mappings satisfying contractive conditions
  4. Mohamed Akkouchi, A Common Fixed Point Theorem for Expansive Mappings under Strict Implicit Conditions on b-Metric Spaces
  5. Shobha Jain, Shishir Jain, Lal Bahadur Jain, Compatible mappings of type ( β ) and weak compatibility in fuzzy metric spaces
  6. Naseer Shahzad, Tayyab Kamran, Coincidence points and R -weakly commuting maps
  7. H. K. Pathak, Shin Min Kang, Yeol Je Cho, Coincidence and fixed point theorems for nonlinear hybrid generalized contractions
  8. Naseer Shahzad, Salma Sahar, Some common fixed point theorems for biased mappings
  9. Ljubomir B. Ćirić, On Diviccaro, Fisher and Sessa open questions
  10. Oratai Yamaod, Wutiphol Sintunavarat, Yeol Je Cho, Existence of a common solution for a system of nonlinear integral equations via fixed point methods inb-metric spaces

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.